# SDR C2XA02SH041

- Difficulty date: August 6, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145
- Aircraft serial: 145138
- Aircraft time: 8,027 hours, 5,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725615
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK INSPECTION, FRAME 22 RIGHT HAND OUTBOARD SILL AFT OF SERVICE DOOR WAS FOUND TO HAVE FOUR AREAS OF CORROSION.  MAINTENANCE OUT OF LIMITS RIGHT HAND OUTBOARD SILL IAW EMB 145-SRM 53-21-10, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
